# SDR 2004F00279

- Difficulty date: July 9, 2004
- Submitted: September 2, 2004
- Operation: General aviation
- Aircraft: N331AK
- Make and model: Cessna 208B
- Aircraft serial: 208B0739
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Adc
- Part number: 962830A1
- Condition: Faulty
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNIT WAS REPORTING 400 PLUS FEET OFF FROM ACTUAL.  PROGRESSIVE REPORTING ERROR OVER ONE MONTH TIME FRAME.  (M)
